# SDR AALA202505082245

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 42,592 hours, 16,897 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED THAT THE SLIDE ARMING HANDLE ON THE 2R DOOR IS LOOSE. MAINTENANCE FOUND LOOSE FASTENER ON SLIDE ARMING HANDLE ON THE 2R DOOR, AND TIGHTENED THE FASTENER PER AMM 20-20-00.
